43594

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Доклад

Название: 

Obtaining of discontinuous solutions from multivalued solutions of nonlinear differential equations in the problem of multiphase filtration of hydrocarbons

ISBN/ISSN: 

978-1-5386-0798-5

DOI: 

https://doi.org/10.1109/MLSD.2017.8109709

Наименование конференции: 

  • 2017 10th International Conference "Management of Large-Scale System Development" (MLSD)

Наименование источника: 

  • Proceedings of the 10th International Conference "Management of Large-Scale System Development" (MLSD)

Город: 

  • Moscow

Издательство: 

  • IEEE

Год издания: 

2017

Страницы: 

1-4
Аннотация
This paper considers the problem of obtaining single-valued solutions from multi-valued solutions of nonlinear differential equations. The discussion is focused on multi-valued solutions with complex geometric shapes. The paper discusses theoretical issues and some aspects of creating a numerical solution.

Библиографическая ссылка: 

Ярошенко Е.А., Сальников А.М. Obtaining of discontinuous solutions from multivalued solutions of nonlinear differential equations in the problem of multiphase filtration of hydrocarbons / Proceedings of the 10th International Conference "Management of Large-Scale System Development" (MLSD). Moscow: IEEE, 2017. С. 1-4.